MathSciNet Relay Station
MathSciNet bibliographic data
MR318159 (47 #6707a) 14G20 (13J15)
Efroymson, Gustave Solid $k$-varieties and Henselian fields. Trans. Amer. Math. Soc. 170 (1972), 187–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement